# SDR RAAA00E8009

- Difficulty date: March 10, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 76,525 hours, 36,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621014
- Condition: Discharged
- Location: Pax Cabin
- Component: Exit Identifier, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT INDICATOR AT 10 C, D, E FAILS SELF TEST.  REPLACED BATTERY AND TESTED IAW RAA GMM.
